# SDR DALA2017091806990

- Difficulty date: September 15, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 87,470 hours, 12,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 4-20 ON LEFT SIDE ARE INOPERATIVE. REPLACED EMERGENCY LIGHT PACK M9011. SYSTEM OPERATION IS NORMAL.
